# SDR ABXA040211

- Difficulty date: June 16, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 54,058 hours, 28,642 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 29190701
- Condition: Broken
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FIRST OFFICER'S SLIDING WINDOW WOULD NOT OPEN.  FOUND SPRING BROKEN ON AFT LOWER HOOK.  REPLACED SPRING.  WINDOW CHECKED GOOD PER DC8 MM 56-10-03.
